MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL ROTATIONAL HINGE

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL ROTATIONAL HINGE
Lot Number 1967320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged peri-operative joint infection was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
There was a revision of an eleos distal femur replacement in an 57-year-old male patient due to alleged periprosthetic joint infection.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL ROTATIONAL HINGE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key22133258
Report Number3013450937-2025-00119
Device Sequence Number18003554
Product Code KRO
UDI-Device IdentifierB278THSMWOS01M0
UDI-PublicB278THSMWOS01M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1967320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR AXIAL PIN.; TIBIAL POLY SPACER.; TIBIAL ROTATIONAL HINGE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale